# SDR ASAA2013052895136

- Difficulty date: May 28, 2013
- Submitted: June 19, 2013
- Operation: Air carrier
- Aircraft: N756AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25097
- Aircraft time: 65,323 hours, 37,698 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 6546815148
- Condition: Gouged
- Location: Bs 540-727
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SEAT TRACK BS 540-7276, LBL 24 GOUGED.  REMOVED DAMAGE AND CKD LIMITS, FOUND TO BE OUT OF LIMITS IAW SRM 53-00-52-1A-1.  REMOVED, FABRICATED NEW AND INSTALLED NEW TRACK IAW AMM 20-50-11-912-002, FIG 203 AND EA 400-53EA-04953.
